# SDR DALA2019041002448

- Difficulty date: April 9, 2019
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N354NW
- Make and model: Airbus A320-212
- Aircraft serial: 801
- Aircraft time: 63,532 hours, 28,850 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 36
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON HOLE 6 FRAME 36 LH MODIFY IN ACCORDANCE WITH WORK CARD 5311-01171-04A PRIOR TO FURTHER FLIGHT . -M-*AA5311-01171*SBA320-53-1263*AD-2018-06-04, SEE NR FOR ADDITIONAL INFORMATION 174-0001:5311-01171-04A/001 00170 REPAIRED PER AMDS 5311-01171-04A
